# SDR DHL2001747531

- Difficulty date: February 23, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, FWD PIT CORROSION ON FUSELAGE SKIN S26L FS 720-FS 720A (BELOW TRANSITION PANEL).  REMOVED CORROSION PER 51-10-6.  MARKED AREA AND CUT OUT DAMAGED PORTION OF UPPER AND LOWER SKIN PER 727 SRM 53-30-3 FIG 5.
